VOL. 67 · NO. 1 | 2015
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 67 (1), (2015)
No abstract available
Articles
John Bolton, Franki Dillen, Bart Dioos, Luc Vrancken
Tohoku Math. J. (2) 67 (1), 1-17, (2015) DOI: 10.2748/tmj/1429549576
KEYWORDS: Almost complex surface, constant mean curvature surface, $H$-surface equation, holomorphic differential, minimal surface, nearly Kähler manifold, 53C40, 53C42
Anna Fino, Hisashi Kasuya, Luigi Vezzoni
Tohoku Math. J. (2) 67 (1), 19-37, (2015) DOI: 10.2748/tmj/1429549577
KEYWORDS: Special Hermitian metrics, solvmanifolds, 32J27, 53C55, 53C30, 53D05
Masaru Nagisa, Mitsuru Uchiyama
Tohoku Math. J. (2) 67 (1), 39-50, (2015) DOI: 10.2748/tmj/1429549578
KEYWORDS: matrix order, operator mean, operator monotone function, Schur product, Fréchet derivative, 47A63, 15A39
Jun O'Hara, Gil Solanes
Tohoku Math. J. (2) 67 (1), 51-82, (2015) DOI: 10.2748/tmj/1429549579
KEYWORDS: Möbius geometry, integral geometry, knot energies, renormalization, symplectic form, 53A30, 53C65
Yuya Matsumoto
Tohoku Math. J. (2) 67 (1), 83-104, (2015) DOI: 10.2748/tmj/1429549580
KEYWORDS: good reduction, K3 surfaces, Kummer surfaces, Shioda--Inose structure, 11G25, 14G20, 14J28
Luciana F. Martins, Juan J. Nuño-Ballesteros
Tohoku Math. J. (2) 67 (1), 105-124, (2015) DOI: 10.2748/tmj/1429549581
KEYWORDS: Singular surfaces, umbilic curvature, curvature parabola, Whitney umbrella, cross-cap, 58K05, 57R45, 53A05
Julio Delgado
Tohoku Math. J. (2) 67 (1), 125-135, (2015) DOI: 10.2748/tmj/1429549582
KEYWORDS: $r$-nuclear operators, Schatten-von Neumann ideals, trace formula, distribution of eigenvalues, Fox-Li operator, 47B35, 47C05, 47B06, 45C05‎
Nikos Georgiou
Tohoku Math. J. (2) 67 (1), 137-152, (2015) DOI: 10.2748/tmj/1429549583
KEYWORDS: Kähler structures, minimal submanifolds, 53D12, 49Q05
Back to Top